Alert archive / Texas / Small Craft Advisories in 2016
Small Craft Advisory 39, NWS Brownsville, TX
NWS Brownsville, TX issued this small craft advisory at Oct 20, 2016, 4:01 AM CDT. It took effect at Oct 20, 2016, 10:00 PM CDT. It was in force for 26 hr.
The area
The counties it named.
The facts
- Issued
- Oct 20, 2016, 4:01 AM CDT (09:01 UTC)
- In effect from
- Oct 20, 2016, 10:00 PM CDT
- Expired
- Oct 22, 2016, 12:00 AM CDT
- In force
- 26 hr
- Issued by
- NWS Brownsville, TX
The text
As transmitted.
231 WHUS74 KBRO 200901 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 401 AM CDT THU OCT 20 2016 ...EARLY SEASON COLD FRONT ARRIVES TONIGHT WITH HAZARDOUS WINDS AND SEAS... .AN EARLY SEASON COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS LATE THIS AFTERNOON AND THIS EVENING. THIS WILL CAUSE GUSTY NORTH WINDS AND AGITATED SEAS TONIGHT AND FOR MOST OF FRIDAY. GMZ130-132-135-150-155-170-175-201715- /O.NEW.KBRO.SC.Y.0039.161021T0300Z-161022T0000Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 401 AM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT FRIDAY. * WINDS...NORTH WINDS 20 TO 25 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET...WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
8 follow-up statements
519 WHUS74 KBRO 201243 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 743 AM CDT THU OCT 20 2016 ...EARLY SEASON COLD FRONT ARRIVES TONIGHT WITH ELEVATED WINDS AND SEAS... .AN EARLY SEASON COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS LATE THIS AFTERNOON AND THIS EVENING. THIS WILL CAUSE GUSTY NORTH WINDS AND AGITATED SEAS TONIGHT AND FOR MOST OF FRIDAY. GMZ130-132-135-210330- /O.CAN.KBRO.SC.Y.0039.161021T0300Z-161022T0000Z/ /O.NEW.KBRO.SI.Y.0041.161021T0300Z-161021T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 743 AM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY FOR WINDS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT FRIDAY... THE NATIONAL WEATHER SERVICE IN BROWNSVILLE HAS ISSUED A SMALL CRAFT ADVISORY FOR WINDS...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT FRIDAY. * WINDS...NORTH WINDS 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-210330- /O.CON.KBRO.SC.Y.0039.161021T0300Z-161022T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 743 AM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT FRIDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET...WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
106 WHUS74 KBRO 201504 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA 1004 AM CDT THU OCT 20 2016 ...EARLY SEASON COLD FRONT ARRIVES TONIGHT WITH ELEVATED WINDS AND SEAS... .AN EARLY SEASON COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS LATE THIS AFTERNOON AND THIS EVENING. THIS WILL CAUSE GUSTY NORTH WINDS AND AGITATED SEAS TONIGHT AND FOR MOST OF FRIDAY. GMZ130-132-135-202315- /O.CON.KBRO.SI.Y.0041.161021T0300Z-161021T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1004 AM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT FRIDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-202315- /O.CON.KBRO.SC.Y.0039.161021T0300Z-161022T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1004 AM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT FRIDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET...WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
732 WHUS74 KBRO 202054 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX ISSUED BY NATIONAL WEATHER SERVICE NEW ORLEANS LA 354 PM CDT THU OCT 20 2016 ...EARLY SEASON COLD FRONT ARRIVES TONIGHT WITH ELEVATED WINDS AND SEAS... .AN EARLY SEASON COLD FRONT WILL SWEEP ACROSS THE COASTAL WATERS LATER TODAY AND THIS EVENING. THIS WILL CAUSE GUSTY NORTH WINDS AND AGITATED SEAS TONIGHT AND FOR MOST OF FRIDAY. GMZ130-132-135-210500- /O.CON.KBRO.SI.Y.0041.161021T0300Z-161021T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 354 PM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 4 PM CDT FRIDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-210500- /O.CON.KBRO.SC.Y.0039.161021T0300Z-161022T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 354 PM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 PM THIS EVENING TO 7 PM CDT FRIDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET...WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
788 WHUS74 KBRO 210358 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1058 PM CDT THU OCT 20 2016 ...AN AUTUMN COLD FRONT ARRIVES TONIGHT WITH ELEVATED WINDS AND SEAS... .A COLD FRONT WILL SWEEP ACROSS THE LOWER TEXAS COASTAL WATERS TONIGHT. IN THE WAKE OF THIS FRONT STRONG AND GUSTY NORTH WINDS AND AGITATED SEAS WILL PREVAIL TONIGHT AND FOR MOST OF FRIDAY. CALMER WINDS AND SEAS WILL THEN RETURN AFTER FRIDAY AS SURFACE HIGH PRESSURE SHIFTS EAST OF THE REGION ALLOWING FOR A RETURN OF LIGHT TO MODERATE SOUTHEAST WINDS. GMZ130-132-135-211200- /O.CON.KBRO.SI.Y.0041.000000T0000Z-161021T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1058 PM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM CDT FRIDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-211200- /O.CON.KBRO.SC.Y.0039.000000T0000Z-161022T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1058 PM CDT THU OCT 20 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT FRIDAY... * WINDS...NORTH WINDS 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 6 TO 9 FEET...WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
846 WHUS74 KBRO 210940 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 440 AM CDT FRI OCT 21 2016 ...STRONG NORTH WINDS AND ROUGH SEAS TODAY... .THE COLD FRONT HAS CLEARED THE COASTAL WATERS EARLY THIS MORNING WITH STRONG NORTH WINDS AND HIGH SEAS EXPECTED THROUGH THE DAY. HIGH PRESSURE BUILDS TOWARDS THE COAST WITH WINDS LOWERING ACROSS THE LAGUNA THIS AFTERNOON AND OFFSHORE BY THIS EVENING. WINDS DROP BELOW SMALL CRAFT ADVISORY LEVELS BY TONIGHT BUT SEAS MAY BE SLOWER TO SUBSIDE WHICH MIGHT ALLOW FOR EXTENSION OF THE SMALL CRAFT ADVISORY. GMZ130-132-135-211745- /O.CON.KBRO.SI.Y.0041.000000T0000Z-161021T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 440 AM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...NORTH WINDS 20 TO 25 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-211745- /O.CON.KBRO.SC.Y.0039.000000T0000Z-161022T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 440 AM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTH WINDS 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES/SEAS...SEAS BUILDING TO 6 TO 10 FEET...WITH OCCASIONAL SEAS UP TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
091 WHUS74 KBRO 211652 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 1152 AM CDT FRI OCT 21 2016 ...STRONG NORTH WINDS AND ROUGH SEAS TODAY... .THE COLD FRONT HAS CLEARED THE COASTAL WATERS EARLY THIS MORNING WITH STRONG NORTH WINDS AND HIGH SEAS EXPECTED THROUGH THE DAY. HIGH PRESSURE BUILDS TOWARDS THE COAST WITH WINDS LOWERING ACROSS THE LAGUNA THIS AFTERNOON AND OFFSHORE BY THIS EVENING. WINDS DROP BELOW SMALL CRAFT ADVISORY LEVELS BY TONIGHT BUT SEAS MAY BE SLOWER TO SUBSIDE WHICH MIGHT ALLOW FOR EXTENSION OF THE SMALL CRAFT ADVISORY. GMZ130-132-135-212100- /O.CON.KBRO.SI.Y.0041.000000T0000Z-161021T2100Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 1152 AM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY FOR WINDS REMAINS IN EFFECT UNTIL 4 PM CDT THIS AFTERNOON... * WINDS...NORTH WINDS AROUND 20 KNOTS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-220000- /O.CON.KBRO.SC.Y.0039.000000T0000Z-161022T0000Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 1152 AM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING... * WINDS...NORTH WINDS 20 TO 25 KNOTS WITH GUSTS UP TO 30 KNOTS. * WAVES/SEAS...SEAS 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
707 WHUS74 KBRO 211952 MWWBRO URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE BROWNSVILLE TX 252 PM CDT FRI OCT 21 2016 ...STRONG NORTHEAST WINDS CONTINUE ACROSS THE LOWER TEXAS COAST THIS AFTERNOON... .THE COLD FRONT THAT CLEARED THE COASTAL WATERS EARLY THIS MORNING WILL CONTINUE TO PROVIDE STRONG NORTHEAST WINDS AND HIGH SEAS ACROSS THE LOWER TEXAS COASTAL WATERS THROUGH THE REST OF THE AFTERNOON INTO THIS EVENING. HIGH PRESSURE BUILDING ACROSS THE COAST WILL ALLOW WINDS TO LOWER ACROSS THE LAGUNA MADRE THIS EVENING AND OFFSHORE TONIGHT. WINDS WILL DROP BELOW SMALL CRAFT ADVISORY LEVELS BY TONIGHT BUT SEAS WILL BE SLOW TO SUBSIDE. GMZ130-132-135-212300- /O.EXT.KBRO.SI.Y.0041.000000T0000Z-161021T2300Z/ LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- 252 PM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY FOR WINDS NOW IN EFFECT UNTIL 6 PM CDT THIS EVENING... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS. BAY WATERS WILL BE CHOPPY TO ROUGH. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR WIND MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ GMZ150-155-170-175-220400- /O.EXT.KBRO.SC.Y.0039.000000T0000Z-161022T0500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 252 PM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WINDS...NORTHEAST WINDS AROUND 20 KNOTS WITH GUSTS TO 25 KNOTS. * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ CASTILLO
457 WHUS74 KBRO 220006 AAA MWWBRO URGENT - MARINE WEATHER MESSAGE...UPDATED NATIONAL WEATHER SERVICE BROWNSVILLE TX 706 PM CDT FRI OCT 21 2016 ...STRONG NORTHEAST WINDS CONTINUE ACROSS THE LOWER TEXAS COAST THROUGH LATE TONIGHT... .HIGH PRESSURE BUILDING ACROSS THE AREA HAS ALLOWED WINDS TO DROP BELOW SMALL CRAFT ADVISORY BUT SEAS WILL REMAIN ELEVATED THROUGH LATE THIS EVENING. GMZ150-155-170-175-220500- /O.CON.KBRO.SC.Y.0039.000000T0000Z-161022T0500Z/ COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 706 PM CDT FRI OCT 21 2016 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CDT TONIGHT... * WAVES/SEAS...SEAS 6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 20 TO 33 KNOTS AND/OR WAVES OF SEVEN FEET OR GREATER ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Brownsville, TX wrote its last area forecast discussion before this small craft advisory went out at Oct 20, 12:45 AM CDT, 3 hours 16 minutes earlier.
Area forecast discussion, Oct 20, 12:45 AM CDT, 3 hours 16 minutes before
Area Forecast Discussion...UPDATED National Weather Service BROWNSVILLE TX 1245 AM CDT Thu Oct 20 2016 .DISCUSSION...Updated for latest aviation discussion below. && .AVIATION...Light and variable winds will be the story overnight, with some light fog formation possible into KMFE right around sunrise. Once winds increase after sunrise, they will be from the northeast, being affected by a prefrontal trough across the region. This trough will likely spark areas of showers late morning into early afternoon. The actual front will not arrive until about 24 hours from now, with gusty north winds. && .BRO WATCHES/WARNINGS/ADVISORIES... TX...None. GM...None. && This product is also available on the web at: HTTP://WEATHER.GOV/RGV 64/64
Hazardous weather outlook, Oct 19, 4:05 PM CDT, 11 hours 56 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BROWNSVILLE TX 405 PM CDT WED OCT 19 2016 TXZ248>257-202115- ZAPATA-JIM HOGG-BROOKS-KENEDY-STARR-HIDALGO-INLAND WILLACY- INLAND CAMERON-COASTAL WILLACY-COASTAL CAMERON- 405 PM CDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF DEEP SOUTH TEXAS. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY AN ELEVATED RISK FOR RIP CURRENTS IS LIKELY THURSDAY THROUGH SATURDAY DUE TO THE PASSAGE OF A COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. GMZ130-132-135-150-155-170-175-202115- LAGUNA MADRE FROM THE PORT OF BROWNSVILLE TO THE ARROYO COLORADO- LAGUNA MADRE FROM THE ARROYO COLORADO TO 5 NM NORTH OF PORT MANSFIELD TX- LAGUNA MADRE FROM 5 NM NORTH OF PORT MANSFIELD TO BAFFIN BAY TX- COASTAL WATERS FROM PORT MANSFIELD TO THE RIO GRANDE OUT 20 NM- COASTAL WATERS FROM BAFFIN BAY TO PORT MANSFIELD OUT 20 NM- WATERS FROM PORT MANSFIELD TO THE RIO GRANDE EXTENDING FROM 20 TO 60 NM- WATERS FROM BAFFIN BAY TO PORT MANSFIELD EXTENDING FROM 20 TO 60 NM- 405 PM CDT WED OCT 19 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE GULF OF MEXICO AND THE LAGUNA MADRE. .DAY ONE...TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY A COLD FRONT WILL MOVE ACROSS THE COASTAL WATERS THURSDAY EVENING. SMALL CRAFT ADVISORIES ARE LIKELY DURING AND AFTER PASSAGE THROUGH SATURDAY MORNING. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
The office that day
Everything else NWS Brownsville, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 20, 7:43 AM CDT | Small Craft Advisory for Winds | BRO | 34 hr | |
| Oct 20, 11:33 AM CDT | Special Marine Warning | BRO | 57 min | |
| Oct 20, 4:58 PM CDT | Special Weather Statement | BRO | Brooks | 32 min |
| Oct 20, 5:16 PM CDT | Special Weather Statement | BRO | Brooks | 29 min |
| Oct 20, 5:39 PM CDT | Special Weather Statement | BRO | Hidalgo | 36 min |
| Oct 20, 6:02 PM CDT | Areal Flood Advisory | BRO | Brooks, Kenedy | 88 min |
| Oct 20, 6:16 PM CDT | Special Weather Statement | BRO | Starr | 44 min |
Nearby
Small Craft Advisories in Texas, 2016Every small craft advisory in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.